Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Noticed White discharge in my stool. Is it due to medicines i am taking?

i was diagnosed with strep throat yesterday. i was running temps of 103, infection in ears and throat. also heartburn and quizy stomach. Went to see the doc yesterday and was givin a steroid shot, some anti-biotics, and some kinda syrup. but anyways, fever has broken but I noticed this morning some clear white looking discharge in my stool. Could this be in relation to the medicines or could this be something else.
Asked On : Sun, 11 Apr 2010
Answers:  3 Views:  2004
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Probably it might have to do with it. See for if it happens again. Then you can see a doc

Answered: Thu, 15 Apr 2010
General & Family Physician Dr. Atul Bharti's  Response
I don't think even a single shot of steroids was required until there was definite indication of severe throat inflammation leading to respiratory pathway compromise. Anyway none of the medicines you told are related to your nonspecific problem of clear white discharge in stools. You have to mention your age also.
Answered: Wed, 16 Nov 2011
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Nilima Ghosh Hajra's  Response
welcome to healthcaremagic
as you were having quizy stomach along with sore throat may be some intestinal problem may be associated
some antibiotics affects intestinal flora and may cause loose motion along with mucous
a stool examination will help
along with antibiotics medicines like vibact ds may be taken once daily
Answered: Thu, 17 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor